Please use this identifier to cite or link to this item:
Title: A model of Jupiter's magnetospheric magnetic field with variable magnetopause flaring
Authors: Belenkaya, ES
Bobrovnikov, SY
Alexeev, II
Kalegaev, VV
Cowley, SWH
First Published: Jul-2005
Citation: PLANETARY AND SPACE SCIENCE, 2005, 53 (9), pp. 863-872
DOI Link: 10.1016/j.pss.2005.03.004
ISSN: 0032-0633
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.